# SDR SCNA95276

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230600203
- Condition: Failed
- Location: R-3 Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING THE R-3 DOOR THE SLIDE WAS DEPLOYED INADVERTENTLY AND THE UPPER PORTION OF THE SLIDE FAILED TO INFLATE.  REMOVED AND REPLACED THE R-3 DOOR SLIDE.
